MAUDE Adverse Event Report: MEDICAL COMPONENTS, INC. 5FX55CM DUAL PRO PICC CT-BASIC; PRO-PICC CT

MEDICAL COMPONENTS, INC. 5FX55CM DUAL PRO PICC CT-BASIC; PRO-PICC CT
Model Number MR17035201
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information about the incident has been requested.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
A leaking from the catheter hub was reported.
 
Additional Manufacturer Narrative
Customer reports device was removed and re-evaluated.No issues found with the explanted device.No investigation required.

Brand Name
5FX55CM DUAL PRO PICC CT-BASIC
Common Device Name
PRO-PICC CT
Manufacturer (Section D)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
Manufacturer (Section G)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
Manufacturer Contact
1499 delp drive
harleysville, PA 19438
2152564201
MDR Report Key17439074
Report Number2518902-2023-00051
Device Sequence Number11386211
Product Code LJS
UDI-Device Identifier00884908033250
UDI-Public00884908033250
Combination Product (Y/N)N
Initial Reporter CountryMU
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/22/2026
Device Model NumberMR17035201
Device Catalogue NumberMR17035201
Device Lot NumberMQQH660
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2023
Supplement Date Received by Manufacturer07/24/2023
Initial Report FDA Received Date08/01/2023
Supplement Report FDA Received Date08/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown